Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Maybe you can. My brother is dead. Read this!

Posted by Teresa on May 26, 1999, at 23:27:36

In reply to Lorazepam, posted by SamAnon on March 22, 1999, at 19:55:49


My little brother, aged 26, was admitted to a psychiatric hospital in Britain 2 weeks ago. He never got out alive. He had begun to suffer from a psychotic illness. His first psychotic episode (hearing voices, which distressed him) was about a month before. That time, he was admitted involuntarily, kept in for a couple of weeks, then released - in pretty good spirits - on a drug called Droperidol.

However, he began another psychotic episode - much milder than the first - and was committed to the psychiatric hospital a second time. He was exhausted, hungry and dehydrated (he'd walked 20+ miles, hadn't slept, eaten or drank any fluids in 2 days). Mum pleaded with the doctors to take into account his weak condition and not to inject him. This time, the doctors 'strongly dissuaded' my parents from accompanying him to the hospital. My brother was taken from home in an ambulance at around 8pm. At around 9.15pm he arrived at the hospital. At around 9.30pm he was 'medicated'.

The social worker who accompanied my brother to the hospital returned to my parents at around 11pm to pick up his car. He said that my brother was fine when he left. They'd injected him, given him a little bit extra because he was 'slightly agitated' upon arriving at the hospital. Mum started to panic, but the social worker assured her that her son was 'tucked up in bed and sleeping like a baby' when he left the hospital.

At 12.15am, mum and dad got a call from the hospital. My brother has had a 'bad reaction to his medication', please come quickly. When mum and dad arrived at the hospital at 1.15am, my brother was dead. In fact, the nurses admitted he was already dead when they called. They'd officially declared him dead at 11.59pm

Apparently, they had checked in on him and found he was having breathing difficulties'. Some saliva had drooled from his mouth. His pulse was 'weak', they said. They called a crash team from the hospital across town (can you believe that???) and attempted rescuscitation for 30 minutes. They failed.

Mum and dad found my brother stripped naked, covered by a white sheet. His clothes had been washed, they were still soaking, in a polythene bag on the floor. My brother's body was stone cold, not a trace of warmth anywhere, not even on his torso. His skin was solid, hard and unmoveable. Mum couldn't fold his arms or move his feet. His body was so stiff, she was afraid of breaking his bones. My dad tried to lift his leg and failed. My brother was 6' 4" and weighed 11 stone. Both mum and dad thought that the rigor mortice was so bad, he must have been dead much longer than the hospital staff claimed.

The doctors would not let our family see his medication record. My aunt - who arrived just after mum and dad - seized the document from a doctor's hands. They called the police. The police called the CID. The CID photocopied the documents.

We looked at the medication record the following day.

Dropiridol i/m 10mg 40mg max/dy 10mg PC
Lorazipam i/m 2mg 4mg max/day 10mg PC

It looks like he was overdosed. But it's too obvious. They had at least an hour and a half alone with my brother (and his records)before my family arrived. Probably longer. Certainly enough time to strip him and wash his clothes (why the hell did they do that? He was dehydrated, his bladder would have been empty when he died!)

Meanwhile, surely one of the staff would have noticed the 'misprint'? Why was the error left for the CID to find? My brother had two autopsies, carried out by a Home Office pathologist. The pathologist's verdict was that my brother did not die from natural causes. The only cause of death he hasn't ruled out is poisoning.

My brother's body has - we're told - been screened for everything, although we haven't had the results back yet. The hospital staff claim he wasn't overdosed on anything, the 10mg, they claim is a 'misprint'. My brother wouldn't have committed suicide, he wasn't suicidal. I'm sure he didn't take anything before he went to the hospital.

They killed my brother.




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Teresa thread:3910